# SDR 08FDEA00340

- Difficulty date: February 1, 2008
- Submitted: February 7, 2008
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug DC-10-30
- Aircraft serial: 48313
- Aircraft time: 49,174 hours, 15,422 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: AEA00246
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG WW, MIDINTERCOSTAL INBD / OBRD SURFACES HAVE CORROSION JUST FWD OF AFT BULKHEAD. COROSION FOUND TO BE OUT OF LIMITS, REMOVED INTERCOSTAL, FABERICATED NEW AND INSTALLED IAW SRM 51-21-01 PG-28, VOL. II, SRM 53-00-01, FIG A, VOL I, SRM 51-35-01 & SRM 51-33-01 VOL II, DAC DAW EAE 0024 REV. 5, SRM 51-21-01 PG. 21-24 & SRM 51-21-02 VOL II.
